# SDR AALA2018102329035

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 67,346 hours, 25,452 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Overwing Slide
- Part time: 47,004 hours, 22,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE ENCLOSURE HAS A CRACK AT THE LOWER CORNER EDGE.  REPLACED THE SLIDE ENCLOSURE IAW JC 26L20025014.
